# SDR DXTA200601475

- Difficulty date: July 1, 2006
- Submitted: July 6, 2006
- Operation: Air carrier
- Aircraft: N322QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600421
- Aircraft time: 8,100 hours, 6,680 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Part number: 40955
- Part serial: 6843
- Condition: Inoperative
- Location: Anti-Skid System
- Part time: 1,857 hours, 1,526 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LEFT SIDE BRAKES FEEL VERY HARD ON LANDING.  CONSTANT PRESSURE FELT THEN GRADUAL SOFT PRESSURE (DIFFERENT FROM ANTI-SKID RELEASE) HIGH SPEED TEST: SOFTER W/ANTI-SKID OFF.  CHECK ANTI-SKID BITE INDICATORS, NO FAULTS.  REPLACED BOTH ANTI-SKID TRANDUCERS.  REPLACED BOTH HUBCAPS, INSPECTED WIRING FOR BOTH TRANSDUCERS BOTH GOOD.  ALL WORK IAW CESSNA 560 MM 32-42-01.
